# SDR UALA2013070104568

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,087 hours, 20,348 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Cids
- Part number: Z010H000520A
- Part serial: 2531
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TO COCKPIT AURAL HORN SOUNDING OFF.   R & R NR 2 CID IN REF AMM, OPS CHECKED OK.
